# SDR CA080220002

- Difficulty date: February 18, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 41,253 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004
- Condition: Delaminated
- Location: Cockpit
- Part time: 4,902 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE CRUISE PORTION OF FLIGHT, THE CREW WITNESSED THE RT SIDE COCKPIT HEATED WINDSHIELD PHYSICALLY DELAMINATING . THE CREW INDICATED THE AC WAS OPERATING AT A 6.0 PSI DIFFERENTIAL WHICH IS WITHIN THE MAXIMUM 7.25 PSI DIFFERENTIAL FOR THE AC. NO ACTION WAS TAKEN BY THE CREW OR WAS DEEMED NECESSARY AND THE WINDOW DELAMINATION WAS MONITORED CLOSLY UNTIL LANDING.  MAINT HAS REPLACED THE WINDSHIELD. (TC NR 20080220002)
